Quasi-Monte Carlo Methods in Stochastic Simulations

Franz, Wolfgang ; Göggelmann, Klaus ; Schellhorn, Martin ; Winker, Peter

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Empirical Economics
Volume: 25
Issue number: 2
Page range: 247-259
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0377-7332
Publication language: English
Institution: School of Law and Economics > VWL (Franz Em)
Subject: 330 Economics
Subject headings (SWD): Monte-Carlo-Simulation , Makroökonomisches Modell

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item